ID 137
Author
Ito, Yoshifumi Department of Mathematical and Natural Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article we give a new definition of products of distributions. Thereby we understand the product δ^2 of Dirac's δreasonably. Further we obtain a new class of generalized functions, namely, a new class of continuous nonlinear distributions. Thus we found out new concrete examples of functions defined on an infinite dimensional locally convex space. 2000 Mathematics Subject Classification. Primary 46F20; Secondary 46F05, 46F10
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
34
Start Page
9
End Page
14
Sort Key
9
Published Date
2001-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology